Reply To: Hip Weakness/awkwardness anyone?
Thank yall so much for yalls replies!!! I appreciate it! It’s sad I live in Texas and haven’t reallly been in the sun for very long in over five years haha.. No wonder my vitamin D level is low!!! I need a tan! 🙂 I’ll try it out in short doses at first to see what my sensitivity seems to be – since IVIG causes a rash for me, I worry I may also have a sun sensitivity. Hopefully not!
Sorry you have hip pain too rhonda, it’s nice to know I’m not totally alone, but I’m sorry that anyone else has to have any pain!
Shellbones- thank you so much for explaining that, it makes perfect sense! Until they upped my dose this last time My IVIG was wearing off around 14 days or so and they were wanting me to get it more often.. I just can’t continue to work my current job if I have to get it more frequently (I have a bit of a demanding job with wierd hours), but I also work around sick people, and don’t know what that will mean for me if they have to add an immunosuppresant, which is one o the major reasons my dr is trying to avoid putting me on one. The idea of having to change jobs is completely overwhleming for many reasons- STRESS!!!! But I’ll do what I have to do and still be VERY thankful that whatever I have is treatable/manageable and not deadly! Thankfully the increased dose last time seemed to help it last longer, though didn’t work as well as that 2nd time, it still worked pretty good and lasted thankfully!
I appreciate yall so much and hope everyone is doing ok!